Jump to content

Valium Crossover


[Sh...]

Recommended Posts

Began crossover from 3mg klonopin to 2.5 mg klonopin/10mg Valium last night. I feel totally despondant today. Is this normal or is it an adverse reaction to the Valium?
Link to comment
Share on other sites

I'm told it takes awhile for the Valium to build up in your system, so you could be feeling the drop of the Klonopin.  For some the crossover can be unpleasant because you're adding another drug with different side effects, two of which are sedation and depression.  Just try to stay focused on the end goal of eventually tapering from the Valium.
Link to comment
Share on other sites

I agree with Pamster.

 

I have seen other members in the past have a struggle during the first few weeks of a crossover to Valium, so hang in there, okay?  Hopefully you will start to feel more stable soon.

Link to comment
Share on other sites

Began crossover from 3mg klonopin to 2.5 mg klonopin/10mg Valium last night. I feel totally despondant today. Is this normal or is it an adverse reaction to the Valium?

 

Shiloh i hope you are feeling better soon.. I know you made a difficult decision in your life.. I commend you.. Let me know how you are feeling.. All of the best to you in your c/o.. You will so great.

Stay well.

Luv,

Mishi

Link to comment
Share on other sites

×
×
  • Create New...